# SDR 2011FA0000682

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N480JJ
- Make and model: Gulstm G150
- Aircraft serial: 241
- Aircraft time: 1,172 hours, 892 cycles
- Engine: Garrtt TFE73140
- Engine time: 1,172 hours, 892 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Selector Valve
- Part number: 71758
- Part serial: 0273
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,172 hours, 892 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CREW WAS PERFORMING NIGHT PROFICIENCY FLIGHT.  UPON 1ST LANDING, AIRCRAFT TAXIED AROUND FOR SECOND TAKEOFF.  ON POWER UP FOR TAKEOFF ROLL, THE RIGHT ENGINE THRUST REVERSER HAD AN UNCOMMANDED DEPLOYMENT.  CREW ABORTED TAKEOFF.  RIGHT REVERSER WOULD NOT STOW.  ACFT RETURNED TO HANGAR.  TROUBLESHOT REVERSER SYSTEM.  FOUND RT T/R SELECTOR VALVE DEFECTIVE. THE SAFETY FEATURE TO PREVENT THE THROTTLE FROM BEING ADVANCED IS CONTROLLED BY THE SELECTOR VALVE WAS ALSO INOPERABLE.
